• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

An approach to the transformation of periodic sequences

Discrete Mathematics and Applications. 2017. Vol. 27. No. 1. P. 1-7.
Chirskii V., Nesterenko A.

We consider a periodic sequence { ck }k=0 ∞ and investigate a numerical properties of an irrational number α =σk=0 ∞ ck/k!. As an application of our results we present a simple transformation of periodic sequence { ck }k=0 ∞ into aperiodic sequence.